MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC INTELLISPACE EVENT MGMT PLATFORM

PHILIPS NORTH AMERICA LLC INTELLISPACE EVENT MGMT PLATFORM
Model Number 866030
Medical Device Problem Code Delayed Alarm (1011)
Health Effect - Clinical Code Asystole (4442)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that there was a delay in receiving the alert for an asystole alarm from the intellispace event management (iem) system and, as a result, the patient had experienced an adverse event and it was necessary to transfer the patient to the intensive care unit (icu).
 
Additional Manufacturer Narrative
A philips technical service specialist spoke with the customer.The tse conducted an investigation of the philips software, and concluded that the iem 11.4 system (eol since december 31,2020 but customer is still using this in production), the philips iem message delivery history logs showed no delay.The investigation found that one alarm message was delivered from unit ¿4-east¿ bed ¿u402¿ to two output devices = 94.Lantronix - led on 4th floor, and 5089633580 verizon (snpp) on iem system log time on (b)(6) 2022@ 21:27:33.The led message was quickly cancelled (by pressing silence button on the monitor or surveillance system) the simple network paging protocol (snpp) message was already delivered to the end device and not able to be cancelled like the led can be cancelled.Investigation is still on going.Once investigation is complete a final report will be sent.
 
Event or Problem Description
It was reported that there was a delay in receiving the alert for an asystole alarm from the intellispace event management (iem) system and, as a result, the patient had experienced an adverse event and it was necessary to transfer the patient to the intensive care unit (icu).A philips technical service specialist spoke with the customer.The tse conducted an investigation of the philips software, and concluded that the iem 11.4 system (eol since december 31,2020 but customer is still using this in production), the philips iem message delivery history logs showed no delay.

Brand Name
INTELLISPACE EVENT MGMT PLATFORM
Common Device Name
INTELLISPACE EVENT MGMT PLATFORM
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
3000 minuteman road
andover MA 01810
Manufacturer Contact
jeanne ahearn
2039 concourse drive
b1-3/d6
st. louis, MO 63146
7243875200
MDR Report Key15403156
Report Number1218950-2022-00872
Device Sequence Number4947362
Product Code MSX
UDI-Device Identifier00884838031746
UDI-Public00884838031746
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K102974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866030
Device Catalogue Number866030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Supplement Date Received by Manufacturer08/16/2022
10/11/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date10/11/2022
11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown